# SDR UPS06846753

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SMOKE GOGGLES SCRATCHED AND FOGGY.  REPLACED CAPTAIN'S SMOKE GOGGLES PER 25-60-05-2.
